# SDR CALA2019100541679

- Difficulty date: September 30, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323136920000
- Condition: Dented
- Location: Fr34 Str43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE UNAPPROVED REPAIR, MAP OUT DAMAGE OF SKIN PNL AND CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE FURTHER FLIGHT. FR34 ST43L{AD 2016-18-09} {EA5300-02120-001} REF HAECO LCQ NR 929913 2 AND GENERATED BY N078625 REMOVED AND REPLACED REPAIR DOUBLER ON FUSELAGE SKIN AT FR 34 ST R 43L IAW SRM 53-00-11-300-043.REPAIR REQUIRES INSPECTION AT 60, 000 FC/120,000 FH WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT IAW SRI 53-00-11-205-053.THIS IS A CATEGORY B REPAIR.ALL WORK AC COMPLISHED ON NR 9299132.
